广义Lupas-Baskakov算子关于导数为局部有界函数的点态逼近估计  

Pointwise approximation of generalized lupas-baskakov operators for functions with locally bounded derivatives

在线阅读下载全文

作  者:周运明[1] 

机构地区:[1]山东理工大学数学与信息科学学院,山东淄博255049

出  处:《山东大学学报(理学版)》2006年第1期69-73,共5页Journal of Shandong University(Natural Science)

摘  要:得到了广义Lupas-Baskakov算子一阶绝对矩量的渐近估计式,并结合区间分割技术和Bojanic-Cheng方法研究了广义Lupas-Baskakov算子关于导函数为局部有界函数的点态逼近估计.Asymptotic approximation of one order absolute moment for Generalized Lupas-Baskakov operators by means of analysis technique is obtained, and the rate of Convergence of generalized Lupas-Baskakov operators by means of Bojanic-Cheng methods combining with division technique of interval for functions with locally bounded derivative is studied.

关 键 词:广义Lupas-Baskakov算子 局部有界函数 一阶绝对矩量 

分 类 号:O174.41[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象